Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

You may or may not have an initial breakout. On my last pill, Junel, I had virtually no side effects, my acne got better and my painful periods were better too. But you may also have a breakout that first month, or it may continue for a while longer. General medical advice is that if you are on a pill for 2 or 3 months and your acne doesn't improve or gets worse, it's the wrong hormone combination. It does take some time for your body to get used to a new pill, so you shouldn't stop too quickly unless you have drastic side effects. Ultimately you should talk to your derm or general practitioner.

Link to comment
Share on other sites

You may or may not have an initial breakout. On my last pill, Junel, I had virtually no side effects, my acne got better and my painful periods were better too. But you may also have a breakout that first month, or it may continue for a while longer. General medical advice is that if you are on a pill for 2 or 3 months and your acne doesn't improve or gets worse, it's the wrong hormone combination. It does take some time for your body to get used to a new pill, so you shouldn't stop too quickly unless you have drastic side effects. Ultimately you should talk to your derm or general practitioner.

Thank you so much!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×